# SDR DALA2016121209829

- Difficulty date: December 11, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N310NW
- Make and model: Airbus A320-211
- Aircraft serial: 121
- Aircraft time: 79,479 hours, 35,939 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE REWORK PASSENGER CREW DOOR 832 EXTERNAL SKIN LOCATED 15" FROM LOWER EDGE AND 30.5" FROM FWD EDGE AT AFT GALLEY AREA. PERFORMED PERMANENT REPAIR ON PASSENGER CREW DOOR 832 EXTERNAL SKIN LOCATED 15" FROM LOWER EDGE AND 30.5 FROM FWD EDGE AT AFT GALLEY AREA AS PER SRM 52-10-00 PARAGRAPH 5F FIG 206
